The identities of - and unique subdirect factorization within - classes of universal algebras.
Mathematische Zeitschrift, Tome 62 (1955), pp. 171-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1955__62_169489,
author = {Alfred L. Foster},
title = {The identities of - and unique subdirect factorization within - classes of universal algebras.},
journal = {Mathematische Zeitschrift},
pages = {171--188},
year = {1955},
volume = {62},
zbl = {0064.26301},
url = {http://geodesic.mathdoc.fr/item/MZ_1955__62_169489/}
}
Alfred L. Foster. The identities of - and unique subdirect factorization within - classes of universal algebras.. Mathematische Zeitschrift, Tome 62 (1955), pp. 171-188. http://geodesic.mathdoc.fr/item/MZ_1955__62_169489/